# SDR DL72S970939

- Difficulty date: May 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N541DA
- Make and model: Boeing 727232
- Aircraft serial: 22387
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Not Grounded
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY EXIT LIGHTS INOP FROM ROW 28 BACK.  REPAIRED BAD GRD WIRE, LIGHTS WORKED NORMAL.
